# SDR VNAA202401220002

- Difficulty date: December 12, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69037061
- Condition: Worn
- Location: Bs 897-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EXTERNAL FUSELAGE SKIN (2EAS) BTW FS 897.70 TO FS 927.00, BTW STGR 27 TO STGR 26LH.   WEAR ON EXTERNAL FUSELAGE SKIN (2EAS) BTW FS 897.70 TO FS 927.00, BTW STGR 27 TO STGR 26LH WAS REPAIRED PER REO 690-53-51-393 REV --
